MAUDE Adverse Event Report: ALPHATEC SPINE, INC. INVICTUS SPINAL FIXATION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

ALPHATEC SPINE, INC. INVICTUS SPINAL FIXATION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 15025-075-050
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implant did not return for evaluation.A photograph was provided which confirmed the event.The identifying lot number were provided; therefore, a review of the device history record could not be conducted.The original surgery date is unknown.Based on the limited information provided, a root cause cannot be determined at this time.If additional information is provided, supplemental report will be submitted.
 
Event or Problem Description
A revision surgery was performed to extend a previously implanted construct to address degenerative disc disease.A screw adjuster was used to remove a screw.After removal, it was noted the load ring on the screw was deformed and dislocated.

Brand Name
INVICTUS SPINAL FIXATION SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
ALPHATEC SPINE, INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
8584147086
MDR Report Key15607481
Report Number2027467-2022-00078
Device Sequence Number19383280
Product Code KWP
UDI-Device Identifier00190376117034
UDI-Public(01)00190376117034
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181677
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number15025-075-050
Device Catalogue Number15025-075-050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2022
Initial Report FDA Received Date10/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown